Jump to content

Search the Community

Showing results for tags '10mg'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi everyone, I won't go into a long boring history, just the basics. I went on Seroxat (paxil/paroxetine) for stress, anxiety back in 2007 i think. After a couple of years of feeling better i started to taper slowly but hit an unexpected crash at about 15, massive panic. I reinstated at 20mg and remember crying as the numbing of emotions began again. But at least I could function again. I started a long, slow withdrawal. Tapering the dose down by just a couple of mg each year by taking half a tablet every 2 weeks, then every week, then every other day etc. Forward to 2014 and I have a baby son and a new job. I started the year at about 13mg (taking 10mg, 10mg, 20mg consecutive days). I began to feel the stress and confused brain which i felt was caused by the changes in dose each day. After moving to 10mg, 10mg, 10mg, 20mg ( averaged around 12.5mg i think) i took the plunge and dropped to a straight 10mg. I had only done tiny drops before and for some reason I felt brave enough to try something bold. (Idiot) 6 weeks ago i started taking 10mg exclusively. I immediately felt better. No horrible dread feelings, paranoia or confusion. Then, a week later, followed (yeah you guessed it) the withdrawal symptoms. I had all the physical stuff, flu in the limbs but a strangely clear head. Headaches. So hot and sweaty. Confusion. Nausea and lack of appetite. This lasted about 2 weeks overall, and wasn't nice, however i actually felt better mentally so i toughed it out. Now i feel physically fine apart from being a bit hot and the odd headaches. Oh and my appetite has gone, but i put on weight years ago so I'm not concerned by that! The last 2 weeks have seen a return of my old friend anxiety. Horrible anxiety which comes in waves through the day and doesn't seem to have a pattern. I have started to try Mindfulness meditation, take exercise and 'get on with life' anyway. A bit of depression has also crept in, which is the icing on the cake. A doc gave me propanalol for the anxiety, which doesn't really work but it could be because i'm only taking it 'as needed' and only half doses. I felt better after a counsellor told me that the hardest part is done and that 10mg is just a therapeutic dose. She also said i could try to switch to Prozac. The better feeling didn't last too long though, and the anxiety is making it really hard in my new, horrible job. At the moment I don't know what to do. Sometimes i feel like upping my dose a bit to see if i will feel better, and sometimes i feel ok and think 'i'll tough it out and i will feel better'. Do you think the anxiety is the remaining symptoms of wd and i will adjust? Or is this just 'a funny dose' and i will feel better when i eventually drop a tiny bit lower?(I have heard a lot of people struggle around this level) Is this life below 10mg? Or is this just my anxiety coming through? All opinions welcome, but please keep it positive and sensitive please, i am incredibly fragile right now! And thanks for letting me join. Matty
  2. Hi, I have been on about 10MG of paxil for around a year now for anxiety and mild depression and I want to get completely off it due to weight issues and elevated liver enzymes. I went to the doctor 2 days ago for advice on tapering and they suggested that I should just go "cold turkey" because I'm on such a "low" dose however I'm not sure if this is a good idea as I herd paxil has pretty crazy withdrawal symptoms. For Now I have broken the 10mg of paxil in half and been taking 5mg for the last 3 days (no withdrawals yet) and I plan to do continue to take the 5mg for another 4 days and then i'll take 2.5 mg for 7 days and then go off it completely. Is this a good idea? thanks
×
×
  • Create New...